MathSciNet Relay Station
MathSciNet bibliographic data
MR2368742 60H10
Kulīnīch, G. L.; Kushnīrenko, S. V. On first integrals of systems of stochastic differential equations with jumps. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 76 (2007), 84--91; translation in Theory Probab. Math. Statist. No. 76 (2008), 93–101
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement